Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 461, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2025, 3:11 PM CDT for Muskogee County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2025, 3:11 PM CDT (20:11 UTC)
- Expired
- Sep 21, 2025, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
361
WUUS54 KTSA 212011
SVRTSA
OKC101-212100-
/O.NEW.KTSA.SV.W.0461.250921T2011Z-250921T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
311 PM CDT Sun Sep 21 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Muskogee County in east central Oklahoma...
* Until 400 PM CDT.
* At 311 PM CDT, a severe thunderstorm was located 5 miles north of
Oktaha, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Wainwright...
Braggs... Greenleaf State Park...
Summit... Keefeton...
Oktaha... Fort Gibson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9516 3581 9513 3558 9513 3558 9557
3573 9559
TIME...MOT...LOC 2011Z 260DEG 17KT 3566 9551
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
734
WWUS54 KTSA 212020
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
320 PM CDT Sun Sep 21 2025
OKC101-212100-
/O.CON.KTSA.SV.W.0461.000000T0000Z-250921T2100Z/
Muskogee OK-
320 PM CDT Sun Sep 21 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN MUSKOGEE COUNTY...
At 320 PM CDT, a severe thunderstorm was located 7 miles north of
Oktaha, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Greenleaf State Park...
Braggs... Summit...
Fort Gibson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9516 3581 9513 3558 9513 3561 9551
3573 9553
TIME...MOT...LOC 2020Z 253DEG 14KT 3568 9544
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$519
WWUS54 KTSA 212051
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
351 PM CDT Sun Sep 21 2025
OKC101-212101-
/O.EXP.KTSA.SV.W.0461.000000T0000Z-250921T2100Z/
Muskogee OK-
351 PM CDT Sun Sep 21 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
WILL EXPIRE AT 400 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
&&
LAT...LON 3581 9516 3581 9513 3558 9513 3561 9551
3573 9553
TIME...MOT...LOC 2051Z 260DEG 17KT 3571 9526
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 12:38 PM CDT, 2 hours 33 minutes earlier. Its key messages:
- Issued at 1238 PM CDT Sun Sep 21 2025
- Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds.
- Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday.
- Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal.
Area forecast discussion, Sep 21, 12:38 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1238 PM CDT Sun Sep 21 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Issued at 1238 PM CDT Sun Sep 21 2025 - Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds. - Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday. - Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal. && .SHORT TERM... (Through tonight ) Issued at 1238 PM CDT Sun Sep 21 2025 Diffluent flow aloft at the base of an upper level trough, and to the north of an anticyclonically curving jet segment, will continue to support upward motion over the area into tonight. Additionally, a small-scale vort max is tracking across northeast Oklahoma with a lobe of vorticity extending south into the Red River Valley. Patches of rain area occurring with the system in our area now, with scattered thunderstorms likely to develop ahead of it later today and tonight as the system tracks into Arkansas. Locally heavy rain and gusty winds will occur with stronger storms, with local flash flood potential in the track of the stronger cells. There is some concern that a storm induced boundary will be in place this evening in southeast Oklahoma or northeast Texas that could be a potential focus for a small zone of very heavy rain tonight as a 30 knot low-level jet from the southwest develops. This potential would be disrupted if too many new storms develop and track further south in Texas. The ceiling for rainfall is rather high in this scenario. So while the current probability is low for this to unfold as worst-case situation, the potential will need to be monitored into tonight. && .LONG TERM... (Tomorrow through Sunday) Issued at 1238 PM CDT Sun Sep 21 2025 Rising heights aloft and the associated shift of the upper-level jet segment to the north will tend to reduce precipitation coverage with time on Monday, a fairly strong upper-level system will approach the area from the northwest on Monday night and Tuesday. With that will come the possibility for one or two storm complexes that should be a more robust than the recent systems. If this setup evolves as current data suggests, a more widespread swath of 3 to 5 inches of rain could occur from Monday night into Tuesday night, with local multi-day totals approaching 7 inches. These amounts would drive a threat for more than local flash flooding and some river flooding. Current data favor northwest Arkansas and adjacent portions of far eastern Oklahoma for the heaviest rain potential. But this could easily shift a number of counties in any direction at this point. && .AVIATION... (18Z TAFS) Issued at 1238 PM CDT Sun Sep 21 2025 VFR conditions will prevail through the first half of the forecast, outside of storm activity. A convective wave will bring periodic storm chances to the TAF sites this afternoon and tonight. For the most part, prob30s were used to cover the more favored time windows. Most guidance has no low cloud cover tonight, but some data suggests there could be sub-VFR cigs. Decided not to include any prevailing low cloud cigs in the TAFs for now, but did include potential for MVFR cigs in W AR TAFs in the prob30 groups. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 68 86 71 82 / 50 30 60 80 FSM 70 86 72 84 / 50 60 50 70 MLC 69 88 72 87 / 50 60 40 70 BVO 64 84 66 80 / 50 20 70 80 FYV 64 82 66 80 / 40 50 70 90 BYV 65 80 66 76 / 60 70 70 90 MKO 67 86 69 82 / 50 40 60 80 MIO 65 81 66 78 / 70 40 70 80 F10 66 87 69 84 / 60 50 50 80 HHW 69 89 72 90 / 30 40 20 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...08 LONG TERM....08 AVIATION...30
Hazardous weather outlook, Sep 21, 1:07 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 107 PM CDT Sun Sep 21 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 107 PM CDT Sun Sep 21 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Now... through tonight. FLASH FLOOD. RISK...Limited. AREA... . ONSET...Now... through tonight. DISCUSSION... Scattered thunderstorms will increase in parts of eastern Oklahoma this afternoon and develop / move into western Arkansas later today and tonight. Heavy rains and strong gusty winds will occur with the stronger cells. An isolated gust near severe criteria is possible. A local flash flood concern will exist with any stronger storm. There is some concern that a storm induced boundary will be in place this evening in southeast Oklahoma or northeast Texas that could be a potential focus for a small zone of very heavy rain tonight as a 30 knot low-level jet from the southwest develops. This potential would be disrupted if too many new storms develop and track further south in Texas. The ceiling for rainfall is rather high in this scenario. So while the current probability is low for this to unfold as worst-case situation, the potential will need to be monitored into tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential. THURSDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... A fairly strong upper-level system will approach the area from the northwest on Monday night and Tuesday. With that will come the possibility for one or two storm complexes that should be a more robust than the recent systems. If this setup evolves as current data suggests, a more widespread swath of 3 to 5 inches of rain could occur from Monday night into Tuesday night, with local multi-day totals approaching 7 inches. These amounts would drive a threat for more than local flash flooding and some river flooding. Current data favor northwest Arkansas and adjacent portions of far eastern Oklahoma for the heaviest rain potential. But this could easily shift a number of counties in any direction at this point. There would also be potential for a few severe storms. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency managers and area responders should monitor the latest information for Monday night and Tuesday. Given recent rains in some areas, and the potential for excessive rains from Monday night into Tuesday night, preparations for more widespread flooding issues may need to happen on Monday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Sep 21, 2:19 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
219 PM CDT Sun Sep 21 2025
OKZ066-067-070-211945-
Muskogee OK-Okmulgee OK-Wagoner OK-
219 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL WAGONER...EAST
CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 245 PM
CDT...
At 219 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Boynton, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea to dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eram... Haskell...
Boynton... Taft...
Choska... Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3590 9563 3568 9544 3555 9573 3555 9576
3569 9588
TIME...MOT...LOC 1919Z 234DEG 14KT 3567 9575
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 21, 2:26 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 PM CDT Sun Sep 21 2025
OKZ060-067-070-212000-
Tulsa OK-Muskogee OK-Wagoner OK-
226 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAGONER...NORTHWESTERN
MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES THROUGH 300 PM CDT...
At 226 PM CDT, Doppler radar indicated a strong thunderstorm over
Stonebluff, moving north at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Broken Arrow... Stonebluff...
Haskell... Leonard...
Coweta... Oneta...
Catoosa... Tulsa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3613 9560 3614 9559 3613 9557 3611 9557
3609 9555 3608 9558 3607 9549 3578 9567
3581 9577 3586 9577 3586 9588 3616 9578
3616 9562
TIME...MOT...LOC 1926Z 201DEG 29KT 3589 9575
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 21, 2:42 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
242 PM CDT Sun Sep 21 2025
OKZ054-055-060-061-067-212015-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Wagoner OK-
242 PM CDT Sun Sep 21 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND
NORTHEASTERN TULSA COUNTIES THROUGH 315 PM CDT...
At 242 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles south of Avant to 4 miles north of Broken
Arrow. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Broken Arrow... Collinsville...
Verdigris... Sperry...
Tulsa... Claremore...
Skiatook... Turley...
Tulsa International Airport... Ramona...
Vera... Oologah...
Avant... Catoosa...
Tiawah... Owasso...
Inola... Coweta...
This includes Interstate 44 between mile markers 225 and 250.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 9588 3620 9547 3596 9581 3641 9617
TIME...MOT...LOC 1942Z 218DEG 21KT 3640 9608 3608 9581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Sep 21, 2:57 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
257 PM CDT Sun Sep 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Gst 1 NNE Jamesville 35.76N 95.64W
09/21/2025 M65 MPH Muskogee OK Mesonet
The Oklahoma Mesonet station near Haskell
measured 65 mph thunderstorm wind gusts.
&&
EJCSpecial weather statement, Sep 21, 3:08 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
308 PM CDT Sun Sep 21 2025
OKZ067-068-070-212100-
Muskogee OK-Cherokee OK-Wagoner OK-
308 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 400
PM CDT...
At 307 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Muskogee, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Okay...
Tullahassee... Hulbert...
Sequoyah State Park... Summit...
Fort Gibson... Taft...
Porter...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3563 9550 3584 9557 3603 9515 3572 9512
TIME...MOT...LOC 2007Z 245DEG 21KT 3577 9543
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| Sep 20, 7:16 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Sep 20, 7:48 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Sep 20, 8:01 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| Sep 20, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Sep 20, 8:37 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 49 min |
| Sep 20, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 50 min |
| Sep 20, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Sep 20, 9:26 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Washington | 5 hr |
| Sep 20, 9:28 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Sep 20, 9:42 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 4 min |
| Sep 20, 9:45 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 45 min |
| Sep 20, 9:46 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 4 hr |
| Sep 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| Sep 20, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 29 min |
| Sep 20, 10:22 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 min |
| Sep 20, 10:26 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Sep 21, 2:19 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Sep 21, 2:26 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Sep 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 45 min |
| Sep 21, 2:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 21, 3:08 PM CDT | Special Weather Statement | TSA | Wagoner | 52 min |
| Sep 21, 3:32 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Sep 21, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 38 min |
| Sep 21, 3:40 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Sep 21, 3:56 PM CDT | Tornado Warning | TSA | Muskogee | 15 min |
| Sep 21, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 52 min |
| Sep 21, 4:14 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Sep 21, 4:52 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Sep 21, 4:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Sep 21, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 32 min |
| Sep 21, 5:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Sep 21, 5:20 PM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| Sep 21, 5:21 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Sep 21, 5:22 PM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| Sep 21, 5:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Sep 21, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| Sep 21, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 31 min |
| Sep 21, 6:06 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 10 min |
| Sep 21, 6:08 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 3 hr |
| Sep 21, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 35 min |
| Sep 21, 6:11 PM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Sep 21, 6:16 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 2 hr |
| Sep 21, 6:41 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.